# SDR AALA202105189021

- Difficulty date: May 11, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737823
- Aircraft serial: 31097
- Aircraft time: 32,813 hours, 13,587 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANE: FOUND CRACK IN WING CENTER SECTION VERTICAL PRESSURE WEB AT STA 663.75 AND RBL 25 TO 45. REMOVED AND REPLACED WEB AND INSTALLED DOUBLER AND SHIM REPAIR REF SRM 57-10-10-2R-3 ALT 2.
